# SDR SWAA2016122010697

- Difficulty date: December 16, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 33,973 hours, 16,030 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 003033
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, THE RIGHT FMC FAILED IN FLIGHT.  R&R OF NR 2 FLIGHT MANAGEMENT COMPUTER PER AMM.
